# SDR 2007UALA04836

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 20,058 hours, 8,788 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AND OUTBOARD SEAT TRACKS BETWEEN FRAMES 41AND 47 WORN BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SEAT TRACKS.
